BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2005 >
Volume 31 Number 3 >

Please use this identifier to cite or link to this item:

Title: On Root Arrangements of Polynomial-Like Functions and their Derivatives
Authors: Kostov, Vladimir
Keywords: Hyperbolic Polynomial
Root Arrangement
Configuration Vector
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 31, No 3, (2005), 201p-216p
Abstract: We show that for n = 4 they are realizable either by hyperbolic polynomials of degree 4 or by non-hyperbolic polynomials of degree 6 whose fourth derivatives never vanish (these are a particular case of the so-called hyperbolic polynomial-like functions of degree 4).
Description: 2000 Mathematics Subject Classification: 12D10.
ISSN: 1310-6600
Appears in Collections:Volume 31 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol31-num3-2005-p201-p216.pdf499.19 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License